Schriftzug: Fachbereich Mathematik 
  UHH > Fakultäten > MIN-Fakultät > Mathematik > Personen > Markus Röser   STiNE |  KUS-Portal |  Sitemap Suchen Hilfe there is no english version of this page  

Markus Röser

Fachbereich Mathematik
Bereich AD
Bundesstraße 55
(Geomatikum)
20146 Hamburg
Raum 324
Tel.: +49 40 42838-5177
E-Mail: markus.roeser (at) uni-hamburg.de
Matrix: @markus.roeser:matrix.math.uni-hamburg.de

Sprechstunde:
nach Vereinbarung per E-Mail

Portrait

Research Interests

Hyperkähler geometry, hypersymplectic geometry and their relation to Lie theory, gauge theory and integrable systems


Publications

  • Crooks, P., Röser, M. "On the singularities of Mishchenko-Fomenko systems"
    accepted for publication in Transformation Groups arXiv
  • Crooks, P., Röser, M. "The log symplectic geometry of Poisson slices"
    accepted for publication in The Journal of Symplectic Geometry arXiv
  • Crooks, P., Röser, M. "On the fibres of Mishchenko-Fomenko systems"
    Documenta Mathematica 25, 1195-1239 (2020) Journal article
  • Beck, F., Heller, S., Röser, M. "Energy of sections of the Deligne-Hitchin twistor space"
    Mathematische Annalen (2020) Journal article
  • Biswas, I., Heller S., Röser, M. "Real holomorphic sections of the Deligne-Hitchin Twistor space"
    Communications in Mathematical Physics, 366(3), 1099-1133, (2019) Journal article
  • Petrecca, D., Röser, M. "Irreducibility of the Laplacian eigenspaces of some homogeneous spaces"
    Mathematische Zeitschrift 291, 395–419, (2019) Journal article
  • Bielawski, R., Romao, N., Röser, M. "The Nahm-Schmid Equations and Hypersymplectic Geometry"
    The Quarterly Journal of Mathematics, Volume 69, Issue 4, 1253-1286, (2018), arXiv
  • Dancer, A., Kirwan, F., Röser, M. "Hyperkähler Implosion and Nahm's Equations"
    Communications in Mathematical Physics, 342(1), 251-301, (2016). Journal article
  • Röser, M. "Harmonic Maps and Hypersymplectic Geometry",
    Journal of Geometry and Physics, 78, 111-126, (2014). Journal article

Preprints

  • Crooks, P., Rosemann, S., Röser, M. "Slodowy slices and the complete integrability of Mishchenko-Fomenko subalgebras on regular adjoint orbits"
    arXiv
  • Crooks, P., Röser, M. "Hessenberg varieties and Poisson slices"
    arXiv
  • Beck, F., Biswas, I., Heller, S., Röser, M. "Geometry of the space of sections of twistor spaces with circle action"
    arXiv
  • Cortés, V., Röser, M., Thung, D. "Complete quaternionic Kähler manifolds with finite volume ends"
    arXiv


Curriculum Vitae

CV


 
  Seitenanfang  Impressum 2021-09-21, Markus Röser